# SDR FDEA201912233284

- Difficulty date: December 23, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 700-720 RBL 60 FLOOR SUPPORT CORRODED.  REMOVED CORR ON FLOOR SUPPORT STA 700-720 RBL 60 IAW SRM 51-10-02.  100% MAT LOSS FOUND OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101.  REMOVED FLOOR SUPPORT, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02, 51-30-01, 51-40-05 AND DWG 143N5410 REV F.
